# SDR SWAA2022022314789

- Difficulty date: September 6, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,608 hours, 33,111 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR #4 BALANCE BAY FORWARD PANEL CRACKED AT FORWARD HINGE; INBOARD SIDE / R&R PANEL PER MM REF 27-31-41 AND SRM REF 51-40-02
